# SDR ABXA20220930103

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,159 hours, 28,428 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYDRAULIC PRIMARY 2 PUMP DID NOT COME BACK ON AFTER ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE C 2 HYDRAULIC PUMP IAW MEL 29-11-2. PLACARD INSTALLED, AIRCRAFT RETURNED TO SERVICE.
